# SDR UPS97424495

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65B170692
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CENTER WING TANK FOUND FITTING CRACKED AT LOWER SPAR CHORD, LBL 78.  REPLACED FITTING AT NAC STA 1000, IN CENTERWING AT LOWER SPAR CHORD LBL 78 ACC SRM 51-30-02.
